Foliazioni di codimensione uno con singolarità Morse

Lilia Rosati

Bollettino dell'Unione Matematica Italiana (2007)

  • Volume: 10-A, Issue: 2, page 335-338
  • ISSN: 0392-4041

How to cite


Rosati, Lilia. "Foliazioni di codimensione uno con singolarità Morse ." Bollettino dell'Unione Matematica Italiana 10-A.2 (2007): 335-338. <>.

author = {Rosati, Lilia},
journal = {Bollettino dell'Unione Matematica Italiana},
language = {ita},
month = {8},
number = {2},
pages = {335-338},
publisher = {Unione Matematica Italiana},
title = {Foliazioni di codimensione uno con singolarità Morse },
url = {},
volume = {10-A},
year = {2007},

AU - Rosati, Lilia
TI - Foliazioni di codimensione uno con singolarità Morse
JO - Bollettino dell'Unione Matematica Italiana
DA - 2007/8//
PB - Unione Matematica Italiana
VL - 10-A
IS - 2
SP - 335
EP - 338
LA - ita
UR -
ER -


  1. CAMACHO, C., SCÁRDUA, B., On codimension one foliations with Morse singularities on three-manifolds, Topology and its Applications154 (2007), 1032-1040. Zbl1118.57024MR2298620DOI10.1016/j.topol.2006.10.005
  2. EELLS, J., KUIPER, N. H., Manifolds which are like projective planes, Pub. Math. de l'I.H.E.S.14 (1962), 1032-1040. Zbl0109.15701MR145544
  3. REEB, G.Sur les points singuliers d'une forme de Pfaff complètement intégrable ou d'une fonction numériqueCRAS, 222 (1946), 847-849. Zbl0063.06453
  4. WAGNEUR, E.Formes de Pfaff à singulariés non dégénéréesAnnales de l'institut Fourier28, no. 3 (1978), 165-176. Zbl0368.58002

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.